Author Details

Isogai, Eiichi, Department of Mathematics Niigata University, Japan

  • Vol 1, No 2 (2012) - Articles
    On Second-order Approximations to the Risk in Estimating the Exponential Mean by a Two-stage Procedure
    Abstract  PDF

International Journal of Statistics and Probability   ISSN 1927-7032(Print)   ISSN 1927-7040(Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.